# SDR IPXA2019070344034

- Difficulty date: June 17, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 83,338 hours, 14,267 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892504
- Condition: Not Reported
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C REPLACE RT WING FIXED L/E BEADED DOUBLER REPAIR BETWEEN XOS=551.5 & XOS=555.5. REMOVED AND REPLACED RT WING FIXED L/E BEADED DOUBLER REPAIR BETWEEN XOS=551.5 & XOS=555.5 IAW SRM 57-40-02 REPAIR 15, FIGURE 205. (MAJOR)
